# SDR DALA13067000983

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,827 hours, 43,290 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Tailcone Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED WEAR ON TAILCONE LT LATCH CABLE AT PULLEY. REPLACED TAILCONE LATCH CABLE IAW AMM 53-53-00 BLOCK 501.
